# SDR AALA202106259006

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 57,933 hours, 34,353 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 9973231
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 43,871 hours, 26,032 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE AT FL 350 AND IN DESCENT TO APPROXIMATELY FL240, THE V/S FT/MIN NEEDLE FLUCTUATES FROM -650 TO +150 WITH OUTFLOW VALVE NEEDLE MOVING. ACCOMPLISHED OPS TEST OF SAFETY VALVES POSITION INDICATOR PER AMM 21-31-00. ALL CHECKS GOOD. REMOVED AND REPLACED OUTFLOW VALVE 10HL PER AMM 21-31-51.
